Alert archive / Alabama / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 118, NWS Birmingham, AL

April 30, 20174 counties in Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Apr 30, 2017, 1:12 PM CDT for 4 counties in Alabama. It was in force for 63 min. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 30, 2017, 1:12 PM CDT (18:12 UTC)
Expired
Apr 30, 2017, 2:15 PM CDT
In force
63 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Bibb County, AL, Jefferson County, AL, Tuscaloosa County, AL, Walker County, AL

The radar

The Birmingham radar (KBMX), 56 km from the middle of the area, began a volume at 18:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 30, 1:18 PM CDTTSTM WND DMG2 Nne Holly Grove, ALTREES BLOWN DOWN ON JOHNSEY BRIDGE ROAD.
Apr 30, 1:19 PM CDTTSTM WND DMG2 Se Lupton, ALTREES AND POWER LINES DOWN NEAR HIGHWAY 5 AND EDGIL ROAD.
Apr 30, 1:19 PM CDTTSTM WND DMG2 Sse Lupton, ALTREES AND POWER LINES DOWN NEAR HIGHWAY 5 AND EDGIL ROAD.
Apr 30, 1:19 PM CDTTSTM WND DMG2 Wnw Walker County Air, ALTREES DOWN ON RUSSELL DAIRY ROAD.
Apr 30, 1:20 PM CDTTSTM WND DMG1 E Gamble, ALTREES BLOWN DOWN ON HIGHWAY 5 NORTH OF JASPER.
Apr 30, 1:20 PM CDTTSTM WND DMG1 E Holly Grove, ALTREES DOWN ON HOLLY GROVE ROAD.
Apr 30, 1:20 PM CDTTSTM WND DMG1 Ese Gamble, ALTREES BLOWN DOWN ON HIGHWAY 5 NORTH OF JASPER.
Apr 30, 1:21 PM CDTTSTM WND DMGLupton, ALSEVERAL TREES BLOWN DOWN NEAR LUPTON.
Apr 30, 1:24 PM CDTTSTM WND DMG1 Nne Boldo, ALA FEW TREES AND POWER LINES DOWN NEAR BOLDO.
Apr 30, 1:24 PM CDTTSTM WND DMGBoldo, ALA FEW TREES AND POWER LINES DOWN NEAR BOLDO.
Apr 30, 1:29 PM CDTTSTM WND DMGCurry, ALTREES DOWN NEAR CURRY.
Apr 30, 1:29 PM CDTTSTM WND DMGCurry, ALTREES DOWN NEAR CURRY. SOME LANDED ON VEHICLES AND HOMES.
Apr 30, 1:46 PM CDTTSTM WND DMG2 Se Oak Grove, ALTREES DOWN ALONG LOCK 17 ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 30, 10:36 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 6.2 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2017-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 53 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2017-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
53 J/kg
Mixed-layer CIN
-333 J/kg
Mixed-layer LCL
867 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
224 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

820 
WUUS54 KBMX 301812
SVRBMX
ALC007-073-125-127-301915-
/O.NEW.KBMX.SV.W.0118.170430T1812Z-170430T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
112 PM CDT SUN APR 30 2017

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Walker County in Alabama...
  Central Tuscaloosa County in west central Alabama...
  Northern Bibb County in Alabama...
  Western Jefferson County in Alabama...

* Until 215 PM CDT

* At 112 PM CDT, severe thunderstorms were located along a line
  extending from Nauvoo to near Parrish to near Low Gap, moving east
  at 45 mph.

  HAZARD...70 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings. 

* Locations impacted include...
  Birmingham, Tuscaloosa, Bessemer, Hueytown, Jasper, Sumiton,
  Cordova, Dora, Carbon Hill, Holt, Pleasant Grove, Adamsville,
  Graysville, Lake View, Brookwood, Coaling, Sylvan Springs, Vance,
  Woodstock and West Blocton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 700 PM CDT for northwestern,
west central Alabama.

LAT...LON 3396 8711 3389 8709 3389 8701 3384 8696
      3325 8698 3325 8703 3317 8703 3316 8697
      3310 8697 3306 8690 3302 8689 3300 8758
      3360 8742 3368 8742 3400 8754 3398 8720
      3400 8719 3400 8716
TIME...MOT...LOC 1812Z 259DEG 40KT 3398 8751 3372 8732 3301 8746 

HAIL...<.75IN
WIND...70MPH
 
$$

61
1 follow-up statement
322 
WWUS54 KBMX 301850
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
150 PM CDT SUN APR 30 2017

ALC125-301859-
/O.CAN.KBMX.SV.W.0118.000000T0000Z-170430T1915Z/
Tuscaloosa AL-
150 PM CDT SUN APR 30 2017

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL TUSCALOOSA COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 700 PM CDT for west central
Alabama.

LAT...LON 3396 8711 3389 8709 3389 8701 3384 8696
      3325 8698 3325 8703 3317 8703 3316 8697
      3310 8697 3306 8690 3302 8689 3301 8722
      3321 8719 3324 8714 3325 8707 3328 8707
      3331 8716 3343 8715 3360 8722 3400 8719
TIME...MOT...LOC 1849Z 259DEG 40KT 3406 8703 3380 8685 3309 8699 

$$

ALC007-073-127-301915-
/O.CON.KBMX.SV.W.0118.000000T0000Z-170430T1915Z/
Walker AL-Bibb AL-Jefferson AL-
150 PM CDT SUN APR 30 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR EASTERN WALKER...NORTHEASTERN BIBB AND WESTERN JEFFERSON
COUNTIES...

At 149 PM CDT, severe thunderstorms were located along a line
extending from 7 miles southeast of Helicon to near Warrior to near
Brierfield Ironworks Park, moving east at 45 mph.

HAZARD...70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations impacted include...
Birmingham, Bessemer, Hueytown, Sumiton, Cordova, Dora, Pleasant
Grove, Adamsville, Graysville, Sylvan Springs, Vance, Woodstock, West
Blocton, Mulga, Sipsey, Maytown, West Jefferson, North Johns, Gorgas
Steam Plant and Smith Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 700 PM CDT for west central
Alabama.

LAT...LON 3396 8711 3389 8709 3389 8701 3384 8696
      3325 8698 3325 8703 3317 8703 3316 8697
      3310 8697 3306 8690 3302 8689 3301 8722
      3321 8719 3324 8714 3325 8707 3328 8707
      3331 8716 3343 8715 3360 8722 3400 8719
TIME...MOT...LOC 1849Z 259DEG 40KT 3406 8703 3380 8685 3309 8699 

HAIL...<.75IN
WIND...70MPH
 
$$

61

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 1:02 PM CDT, 10 minutes earlier.

Area forecast discussion, Apr 30, 1:02 PM CDT, 10 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
102 PM CDT Sun Apr 30 2017

.UPDATE...
For 18Z Aviation.

&&

.DISCUSSION...

Another windy day in store across Central AL. A strong low pressure
system over Kansas/Oklahoma is becoming occluded this morning and
has stretched a cold front down through Central Arkansas and
Louisiana. Rain and storms will push eastward with this front
through the day and approach Central Alabama by the afternoon hours.
There's still quite a bit of uncertainty with the timing, which will
impact the severity. This is the current thinking, but stay tuned
through the day for updates:

Timing:

Latest model runs haven't really helped narrow down the timing of
these storms too much. The HRRR and ARW are certainly the quickest
with the storms entering our western counties around or just after
1:00pm. Some of the other guidance varies from around 4:00pm to
6:00pm for our western counties. Guidance is also hinting at
possibly two waves, but again the timing is still very uncertain.
I'm leaning closer to the ARW solution at this time, which has the
initial line getting into our western counties roughly 1:00pm to
4:00pm and reaching the I-65 corridor around 3:00pm to 6:00pm before
slowing down or possibly stalling. The 2nd line will be getting into
the western counties by the 3:00pm to 6:00pm timeframe, push into
the I-65 corridor around 9:00pm to 12:00am, and will push the whole
system through Montgomery and the eastern counties after midnight
and through 4:00-6:00am Monday morning.

Impacts:

The main threat with these lines of storms will be damaging winds.
With the quicker trends in the timing for our western counties,
models hint at surface based instability reaching into the 1500-2500
J/kg range. 0-6km bulk shear is on the lower end with the best shear
off to our west, but is still around 35-45kts, which will promote
the organized updrafts with the storms along the QLCS. 0-3km SRH is
above 300 considering the backed surface winds and the strong 850mb
jet with winds >50kts. Therefore, would expect a line of strong
storms that are capable of producing damaging winds. Given the low
level wind profile, can't rule out brief spin-up tornadoes with any
bowing segments or breaks in the line. These threats are greatest in
the western counties as the line potentially could move through
during the peak heating of the day when there is the greatest
instability. As the line pushes east of the I-65 corridor during the
evening and overnight hours we have lost a lot of the surface based
instability, but values remain around 400 - 800 J/kg along the line
through 7am in our southeastern counties, which is sufficient for
sustaining strong to severe storms with a QLCS given the wind
profiles are still favorable.
Another concern with this system will be the heavy rainfall
across the western two-thirds of Central AL. PWATs are above the
maximum climatologically, and the first line of storms has the
potential to stall out during the evening hours. Current forecast
is for 1.5 - 2.5 inches for most areas, with some counties in the
west seeing close to 3 inches. Stream flows across Central AL are
at or well below average due to the recent drought, so widespread
flooding isn't expected. However, some localized small streams or
urban areas might see isolated flooding issues.

This system moves out of Central AL Monday morning and low level
ridging builds in across the area clearing out the skies for Monday
and Tuesday. On Wednesday, a positively tilted trough digs southward
into the Southeastern US and develops a surface low over the Gulf
States. Models are still in disagreement with the exact
track/development of this low, so nailing down any specific severe
threats at this point is difficult. Will continue to monitor trends
in the models concerning the severe potential, but at the least,
expect widespread rain Wednesday night into Thursday. Some light
showers may linger into Friday, but confidence is low at this time
considering the differences in the models. For next weekend, models
show ridging building in across much of the Central and Southern US.

25/Owen

&&

.AVIATION...
18Z TAF Discussion.

A line of strong to severe TSRA is moving eastward across the west
portions of Central Alabama. Line currently going thru TCL, but
extends somewhat SW from there. Timing line for TSRA as it moves
eastward for northern TAFs. Timing will be a little slower for
MGM/TOI since line does extend SW. Lots of lightning behind
initial line. Also, gradient winds gusty ahead of line outside of
convection. Front moves thru during the predawn hours west with
convection slowly coming to an end. May take till 15z in far
southeast, ie MGM/TOI.

08

&&

.FIRE WEATHER...

Strong gusty winds possible today ahead of an approaching cold
front. Rain chances remain low through this afternoon as the cold
front moves through. There are no major fire weather concerns aside
from the gusty winds. RHs will remain high.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     59  73  50  79  54 / 100  50  10  10  10
Anniston    60  73  51  79  55 / 100  60  10  10  10
Birmingham  58  74  54  81  59 / 100  30  10  10  10
Tuscaloosa  56  75  53  83  57 / 100  20  10  10  10
Calera      59  75  54  81  58 / 100  30  10  10  10
Auburn      64  74  55  80  59 / 100  80  10  10  10
Montgomery  62  77  54  84  58 / 100  50  10  10  10
Troy        64  77  54  83  57 / 100  80  10  10  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
Wind Advisory until 10 PM CDT this evening for the following
counties: Autauga...Barbour...Bibb...Blount...Bullock...
Calhoun...Chambers...Cherokee...Chilton...Clay...Cleburne...
Coosa...Dallas...Elmore...Etowah...Fayette...Greene...Hale...
Jefferson...Lamar...Lee...Lowndes...Macon...Marengo...Marion...
Montgomery...Perry...Pickens...Pike...Randolph...Russell...
Shelby...St. Clair...Sumter...Talladega...Tallapoosa...
Tuscaloosa...Walker...Winston.

&&
Hazardous weather outlook, Apr 30, 10:06 AM CDT, 3 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
1006 AM CDT Sun Apr 30 2017

ALZ011>015-017>050-011815-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
1006 AM CDT Sun Apr 30 2017

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Today and Tonight.

There is a threat of severe thunderstorms across all of Central
Alabama today through tonight with storms arriving from the west and
spreading across the area into this evening. The threats include
damaging winds, brief tornadoes, and hail. Some heavy rain at times
is possible as well.

Outside of storms, strong gusty gradient winds will be possible
today into this evening. Sustained winds will be 15 to 25 mph with
gusts to 35 mph or higher. The highest winds will be observed in the
higher elevation areas. These gradient winds can be expected through
at least 10 PM this evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Some strong to severe thunderstorms are possible across the far
eastern counties through possibly as late as 10 AM.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management will likely be
needed at times today on into Monday morning.

08

In the hours before

Local storm report, Apr 30, 12:09 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1209 PM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1158 AM     TSTM WND DMG     ALICEVILLE              33.13N 88.15W
04/30/2017                   PICKENS            AL   BROADCAST MEDIA

            BUILDING WITH ROOF DAMAGE IN DOWNTOWN
            ALICEVILLE. SOME METAL IS ON THE ROAD.

&&

GGOGGINS
Special weather statement, Apr 30, 12:18 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1218 PM CDT SUN APR 30 2017

ALZ030>032-039-301815-
Greene AL-Hale AL-Sumter AL-Marengo AL-
1218 PM CDT SUN APR 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR MARENGO...GREENE...HALE AND
SOUTHEASTERN SUMTER COUNTIES UNTIL 115 PM CDT...

At 1218 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near West Greene to 6 miles west of Gilbertown.
Movement was northeast at 60 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Demopolis, Eutaw, Greensboro, Linden, Jefferson, Moundville,
Forkland, Thomaston, Akron, Boligee, Sweet Water, Union, Epes,
Newbern, Myrtlewood, Faunsdale, Dayton, Nanafalia, Thornhill and
Magnolia.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3299 8804 3301 8772 3300 8742 3289 8742
      3283 8744 3283 8747 3266 8748 3265 8753
      3247 8752 3201 8764 3199 8771 3200 8811
      3205 8812 3208 8804 3217 8801 3228 8802
      3230 8794 3228 8794 3231 8793 3231 8825
TIME...MOT...LOC 1718Z 216DEG 52KT 3294 8799 3190 8842

75
Local storm report, Apr 30, 12:38 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1238 PM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     TSTM WND DMG     1 E VERNON              33.76N 88.10W
04/30/2017                   LAMAR              AL   AMATEUR RADIO

            SEVERAL TREES DOWN ALONG YELLOW CREEK ROAD
            JUST EAST OF VERNON.

&&

MAL
Local storm report, Apr 30, 12:42 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1242 PM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1241 PM     TSTM WND DMG     2 SSW GUIN              33.93N 87.92W
04/30/2017                   MARION             AL   EMERGENCY MNGR

            A TREE BLOWN DOWN ON CR 88.

&&

MAL
Local storm report, Apr 30, 12:51 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1251 PM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     TSTM WND DMG     1 ENE BRILLIANT         34.02N 87.75W
04/30/2017                   MARION             AL   FIRE DEPT/RESCUE

            TREES WERE BLOWN DOWN ALONG BROOKSIDE ROAD
            IN BRILLIANT.

&&

MAL
Local storm report, Apr 30, 1:01 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
101 PM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1129 AM     TSTM WND DMG     4 WSW GAINSVILLE LAKE C 33.05N 88.33W
04/30/2017                   PICKENS            AL   PUBLIC

            A CHURCH SUSTAINED DAMAGE AND PLENTY OF
            SMALL TREE DEBRIS LITTERING THE GROUND.

&&

MAL

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 11:11 AM CDTSevere Thunderstorm WarningBMXGreene, Pickens, Sumter64 min
Apr 30, 11:28 AM CDTTornado WarningBMXPickens, Sumter47 min
Apr 30, 11:46 AM CDTTornado WarningBMXLamar44 min
Apr 30, 11:53 AM CDTSevere Thunderstorm WarningBMXLamar, Marion52 min
Apr 30, 12:12 PM CDTSevere Thunderstorm WarningBMXFayette, Greene, Pickens, Tuscaloosa63 min
Apr 30, 12:18 PM CDTSpecial Weather StatementBMXGreene, Hale, Marengo57 min
Apr 30, 12:19 PM CDTTornado WarningBMXFayette, Lamar, Marion14 min
Apr 30, 12:37 PM CDTSevere Thunderstorm WarningBMXMarion23 min
Apr 30, 12:39 PM CDTTornado WarningBMXFayette22 min
Apr 30, 12:54 PM CDTSevere Thunderstorm WarningBMXMarion, Walker, Winston66 min
Apr 30, 1:14 PM CDTSpecial Weather StatementBMXBibb, Hale, Marengo, Perry46 min
Apr 30, 1:45 PM CDTSevere Thunderstorm WarningBMXBlount, Jefferson60 min
Apr 30, 2:01 PM CDTSpecial Weather StatementBMXShelby74 min
Apr 30, 2:30 PM CDTSevere Thunderstorm WarningBMXSt. Clair48 min
Apr 30, 2:41 PM CDTSevere Thunderstorm WarningBMXBlount, Etowah64 min
Apr 30, 3:12 PM CDTSpecial Weather StatementBMXDallas63 min
Apr 30, 3:35 PM CDTSpecial Weather StatementBMXEtowah40 min
Apr 30, 3:47 PM CDTSpecial Weather StatementBMXAutauga43 min
Apr 30, 4:16 PM CDTSpecial Weather StatementBMXCoosa29 min
Apr 30, 4:48 PM CDTSpecial Weather StatementBMXClay, Coosa, Elmore, Tallapoosa42 min
Apr 30, 5:19 PM CDTSpecial Weather StatementBMXClay, Randolph41 min
Apr 30, 5:59 PM CDTSpecial Weather StatementBMXCleburne31 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.